# SDR UALA2012062203382

- Difficulty date: June 22, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 55,175 hours, 6,483 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP LEFT EXTERIOR OVERWING 2 EA MOST FWD LIGHT ASSEMBLIES.   REPLACED POWER SUPPLY AT DOOR 3L PER MM.
